American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90C48) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Nikolai Krivulin. A constrained tropical optimization problem: Complete solution and application example. Contemporary Mathematics 616 (2014) 163-177.
Book volume table of contents   
View Article: PDF

[2] Shu Zhong Shi, Quan Zheng and Deming Zhuang. Discontinuous robust mappings are approximatable . Trans. Amer. Math. Soc. 347 (1995) 4943-4957. MR 1308024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] P. S. Kenderov and J. P. Revalski. The Banach-Mazur game and generic existence of solutions to optimization problems . Proc. Amer. Math. Soc. 118 (1993) 911-917. MR 1137224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gerald Beer and Roberto Lucchetti. Convex optimization and the epi-distance topology . Trans. Amer. Math. Soc. 327 (1991) 795-813. MR 1012526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Roberta Musina. On the continuity of the Nemitsky operator induced by a Lipschitz continuous map . Proc. Amer. Math. Soc. 111 (1991) 1029-1041. MR 1039260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alejandro Jofré and Lionel Thibault. $D$-representation of subdifferentials of directionally Lipschitz functions . Proc. Amer. Math. Soc. 110 (1990) 117-123. MR 1015680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Szymon Dolecki. Open relation theorem without closedness assumptions . Proc. Amer. Math. Soc. 109 (1990) 1019-1024. MR 1012926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gerald Beer. Infima of convex functions . Trans. Amer. Math. Soc. 315 (1989) 849-859. MR 953536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Doug Ward. Corrigendum to: ``Convex subcones of the contingent cone in nonsmooth calculus and optimization'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 302} (1987), no.\ 2, 661--682; MR0891640 (89d:58017)] . Trans. Amer. Math. Soc. 311 (1989) 429-431. MR 956034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John Rainwater. Yet more on the differentiability of convex functions . Proc. Amer. Math. Soc. 103 (1988) 773-778. MR 947656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. T. Rockafellar. First- and second-order epi-differentiability in nonlinear programming . Trans. Amer. Math. Soc. 307 (1988) 75-108. MR 936806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Chung Wei Ha. On a minimax inequality of Ky Fan . Proc. Amer. Math. Soc. 99 (1987) 680-682. MR 877039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. M. Borwein and D. Preiss. A smooth variational principle with applications to subdifferentiability and to differentiability of convex functions . Trans. Amer. Math. Soc. 303 (1987) 517-527. MR 902782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jay S. Treiman. Clarke's gradients and epsilon-subgradients in Banach spaces . Trans. Amer. Math. Soc. 294 (1986) 65-78. MR 819935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] N. Ghoussoub and B. Maurey. $H_\delta $-embedding in Hilbert space and optimization on $G_\delta $-sets. Memoirs of the AMS 62 (1986) MR 849941.
Book volume table of contents

[16] Alojzy Lechicki and Andrzej Spakowski. A note on intersection of lower semicontinuous multifunctions . Proc. Amer. Math. Soc. 95 (1985) 119-122. MR 796459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jean-Paul Penot. A characterization of Clarke's strict tangent cone via nonlinear semigroups . Proc. Amer. Math. Soc. 93 (1985) 128-132. MR 766542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael A. Geraghty and Bor-Luh Lin. Topological minimax theorems . Proc. Amer. Math. Soc. 91 (1984) 377-380. MR 744633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. D. Ioffe. Approximate subdifferentials and applications. I. The finite-dimensional theory . Trans. Amer. Math. Soc. 281 (1984) 389-416. MR 719677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia